# SDR AALA202004069015

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 32,425 hours, 13,048 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 106122629
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKE-OFF CONFIGURATION WARNING HORN SOUNDS WHEN THROTTLES ARE ADVANCED.  FOUND SENSOR S174 A FAULT. REMOVED AND REPLACED IAW AMM 27-88-11
